# SDR HEEA064722

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11027
- Make and model: Bell 206L-1
- Aircraft serial: 45411
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY SELECTON ERRATIC.  PERFORMED PRELIMINARY INSPECTION AND FOUND DISPLAY BAD.   REPAIRED.  UNIT ALSO HAD LOW POWER OUT.  REPLACED Q120, Q121, Q122.  SV ALIGNED AND ADJUSTED RECEIVER SECTION, CARRIER AND CARRIER/NOISE SQUELCH.  RECEIVER WILL NOT ALIGN TO SPECS.
